MathSciNet Relay Station
MathSciNet bibliographic data
MR2321187 (2008f:60054) 60G55 (60D05)
Petunīn, Yu. Ī.; Semeĭko, M. G. Mixed empirical random point processes in compact metric spaces. II. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 121--126; translation in Theory Probab. Math. Statist. No. 75 (2007), 139–145
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement